# SDR C2XA07IA041

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N10156
- Make and model: Emb EMB-145XR
- Aircraft serial: 145786
- Aircraft time: 8,746 hours, 4,697 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - A BURNING SMELL WAS NOTED IN THE CABIN.  MAINTENANCE INSPECTED THE AIRCRAFT, AND COULD NOT DUPLICATE THE ODOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
